# SDR MASA2021072700167

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 39,545 hours, 31,955 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Dirty
- Location: Recirc Fan
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RECIRC FAN FAULT W/ SMOKE IN COCKPIT. REPLACED RECIRC FAN FILTERS, OPS CHECK GOOD.
